# SDR DALA2016121509952

- Difficulty date: December 14, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 57,125 hours, 31,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO  BULBS INOPERATIVE AT R1 DOOR EMERGENCY EXIT.  REMOVED AND REPLACED THE BULBS.  OPERATION CHECKED OKAY.
